# SDR AALA202508054668

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 66,907 hours, 27,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE INSTALLED INCORRECTLY. NEEDS TO BE RE-SEATED AGAINST THE DOOR MAINTENANCE REMOVED SLIDE PACK FROM DOOR AND REINSTALLED PER AMM 25-66-01-400-803 STEP E.
